Very Drowsy. With Aniracetam, Choline, Adderall

For my first time I took 300mg Alpha GPC. then proceeded to take 325mg of Aniracetam with fish oil. Instead of feeling benefits I felt lethargic and quite tired all day. 


 


So the next day I took the same stack, but i decided to take 20mg of adderall since I needed to cram study. (I rarely ever take adderall, but normally it stimulates me quite a bit). 


However this time I did not feel the effects of adderall at all.


instead felt drowsy, feeling depressed, non-social, stomach cramp and ended up taking a 3 hour nap in the middle of the day.


 


What is going on? I am pretty sure it is the Choline. However I keep hearing that you need to take choline with the aniracetam. 


Can anyone else relate or have experienced this? I have been off of it now. Any recommendations would be great!


Comments

  • Hello, 


    Well for me I take something like you. 300mg Alpha, and 800 Aniracetam plus some other nootripics. The thing is if you eat enough eggs you don't need alpha. If you do need it try taking Alpha first then 30 mins take Aniracetam and see if that helps. You could also have a little bit of coffee. That's how I wash my stack down with coffee. 


     


    hope that helps. 


Sign In or Register to comment.